MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML

MEDLINE INDUSTRIES LP; LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML
Catalog Number MSC091050
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "physicians are complaining they have tried the liquiband it does not adhere well to the wound, we have patients coming back because their wounds are opening up".There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "physicians are complaining they have tried the liquiband it does not adhere well to the wound, we have patients coming back because their wounds are opening up".

Common Device Name
LIQUIBAND RAPID ADHESIVE 36/CS 0.8ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19153810
Report Number1417592-2024-00532
Device Sequence Number18011791
Product Code MPN
UDI-Device Identifier30888277728602
UDI-Public30888277728602
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC091050
Device Lot NumberP00230567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown